Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Have had pre-cancer cell removed from breasts. Noticed blackheads on breast. How to get rid of this?

Jul 2012
User rating for this question
Very Good
Answered by

Practicing since : 1993
Answered : 1196 Questions
Hello. I am 5'4 & 200 pounds (I know I'm over weight) but I'm concerned about skin issues... I had a pre-cancer cell removed from my breasts last summer but I have an on going issue with blackheads and acne on my breasts and don't know how to get rid of it/is it XXXXXXX that its there? I know it's un common.... I've also been feeling really crappy in general lately... constant tiredness no matter how much sleep I get, abdomnial pain thats consistant, I always have to pee or feel really dehydrated/ always need to have a water bottle with me, random headaches, irribility, changed appitite, etc... I'm not sure what's going on... There is also cancer history in my family... My dad had Colon and my mom is a breast cancer survivor...
Posted Mon, 24 Dec 2012 in Skin Rash
Answered by Dr. Praveen Rodrigues 36 minutes later
Hi there Girl.
Relax..think you are just feeling the "C" phobia we all feel at different stages in our lives especially if there is a strong family history. I recently went through something similar & did an endoscopy which came out all clear! speakn through experience..the blackheads et al are not an issue but cosmetically need to be addressed. From what you are describing, i would suggest gettting across to a GP or an internist & getting yourself looked at & running a few simple blood tests. Am sure it will all be Ok..but there is no good feeling sick & sitting mum about it..go across to a physician near needs objective results on the ground. We can only do so much online but it needs some work-up in person esp in your case. Relax am sure you do not have any cancerous condition & wish you continued good health! Cheers & Godspeed!
Dr Praveen Rodrigues MD
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor